Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An example of a Carathéodory complete but not finitely compact analytic space


Authors: Marek Jarnicki, Peter Pflug and Jean-Pierre Vigué
Journal: Proc. Amer. Math. Soc. 118 (1993), 537-539
MSC: Primary 32H15
DOI: https://doi.org/10.1090/S0002-9939-1993-1148025-1
MathSciNet review: 1148025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analytic space is given which is $ {c_X}$-complete but not $ {c_X}$-finitely compact.


References [Enhancements On Off] (What's this?)

  • [1] M. Jarnicki and P. Pflug, Invariant pseudodistances--completeness and product property, Ann. Polon. Math. 55 (1991), 169-189. MR 1141433 (92j:32091)
  • [2] M. Jarnicki, P. Pflug, and J.-P. Vigué, The Carathéodory distance does not define the topology--the case of domains, C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), 77-79. MR 1086505 (92a:32029)
  • [3] -, A remark on Carathéodory balls, Arch. Math. 58 (1992), 595-598. MR 1161926 (93c:32035)
  • [4] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), 357-416. MR 0414940 (54:3032)
  • [5] M. A. Selby, On completeness with respect to the Carathéodory metric, Canad. Math. Bull 17 (1974), 261-263. MR 0355610 (50:8084)
  • [6] N. Sibony, Prolongement des fonctions holomorphes bornées et métrique de Carathéodory, Invent. Math. 29 (1975), 205-230. MR 0385164 (52:6029)
  • [7] J.-P. Vigué, The Carathéodory distance does not define the topology, Proc. Amer. Math. Soc. 91 (1984), 223-224. MR 740175 (85m:32019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1148025-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society